# SDR IPXA2014072183664

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 2008050515
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE HPSOV ALERT ILLUMINATED.  EMERGENCY DECLARED, AND DIVERTED.  R & R RT ENG HPSOV IAW MM 36-11-07-4.  OPS CHECKED GOOD.
